# SDR DU4R2021010400001

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 46,263 hours, 30,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fr 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FL, FOUND LT FR 43 SIDE BOX BEAM FLANGE HOLES NR 9 AND NR 10 HAVE A CRACK INDICATION IN THE AFT DIRECTION.  S/O 193117 N/R 24165.
